A new type of difference class of interval numbers.

  • Achyutananda Baruah North Gauhati College.
  • Amar Jyoti Dutta Pragjyotish College.


In this article we introduce the notation difference operator ∆m (m ≥ 0 be an integer) for studying some properties defined with interval numbers. We introduced the classes of sequence (∆m), (∆m) and  (∆m) and investigate different algebraic properties like completeness, solidness, convergence free etc.

Biografía del autor

Achyutananda Baruah, North Gauhati College.
Departamento de Matemáticas.
Amar Jyoti Dutta, Pragjyotish College.
Departamento de Matemáticas .


A. Esi, Strongly almost λ-convergence and statistically almost λ-convergence of interval numbers, Scientia Magna, 7(2), pp. 117-122,(2011).

A. Esi, Strongly λ- summable sequences of interval numbers, Int. Jour. Sc. Env. Tech., 5(6), pp. 4643-4648, (2016).

A. Esi, λ- Sequence spaces of interval numbers, Appl. Math. Inf. Sci., 8(3), pp. 1099-1102, (2014).

A. Esi, A new class of interval numbers, Jour. Qafqaz Univ., Math. Comp. Sc., 31, pp. 98-102, (2011).

A. Esi, Lacunary sequence spaces of interval numbers, Thai Jour. Math. 10(2), pp. 445-451, (2012).

A. Esi, Double lacunary sequence spaces of double sequence of interval numbers, Proyecciones Jour. Math., 31(1), pp. 297-306, (2012).

A. Esi, Statistical and lacunary statistical convergence of interval numbers in topological groups, Acta Sc. Tech., 36 (3), pp. 491-495, (2014).

A. Esi and N. Braha, On asymptotically λ-statistical equivalent sequences of interval numbers, Acta Sc. Tech., 35(3), pp. 515-520, (2013).

A. Esi and A. Esi, Asymptotically lacunary statistically equivalent sequences of interval numbers, Int. Jour. Math. Appl., 1(1), pp. 43-48, (2013).

A. Esi and B. Hazarika, Some ideal convergence of double ∧-interval number sequences defined by Orlicz function, Global Jour. Math. Anal., 1(3), pp. 110-116, (2013).

A. Esi and M. N. C¸ atalba¸s, Some sequence spaces of interval numbers defined by Orlicz functions, Proc. Jangjeon Math. Soc., 20(1), pp. 35-41, (2017).

H. Kizmaz, On certain sequence spaces. Canad. Math. Bull., 24(2), pp. 168-176, (1981).

Kuo-Ping Chiao, Fundamental properties of interval vector max-norm, Tamsui Oxford Jour. Math., 18(2), pp. 219-233, (2002).

M. S¸engnl and A. Eryilmaz, On the sequence spaces of interval numbers, Thai Jour. Math., 8(3), pp. 503-510, (2010).

P. S. Dwyer, Linear Computation, New York, Wiley, (1951).

P. S. Dwyer, Errors of matrix computation, simultaneous equations and eigenvalues, National Bureu of Standarts, Applied Math. Series, 29, pp. 49-58, (1953).

P. S. Fischer, Automatic propagated and round-off error analysis, paper presented at the 13th National Meeting of the Association of Computing Machinary, June (1958).

R. E. Moore, Automatic Error Analysis in Digital Computation, LSMD-48421, Lockheed Missiles and Space Company, (1959).

R. E. Moore and C. T. Yang, Interval Analysis I, LMSD-285875, Lockheed Missiles and Space Company, (1962).

R. E. Moore and C. T. Yang, Theory of an interval algebra and its application to numeric analysis, RAAG Memories II, Gaukutsu Bunken Fukeyu-kai, Tokyo, (1958).

S. Markov, Quasilinear spaces and their relation to vector spaces, Elect. Jour. Math. Comp., 2(1) (2005).

B. C. Tripathy and A. Esi, A new type of difference sequence spaces. Int. Jour. Sci. Tech., 1 (1), pp. 11-14, (2006).

Zadeh. L.A., Fuzzy sets. Inf. Control, 8(3), pp. 338-353, (1965).

Cómo citar
Baruah, A., & Dutta, A. (2018). A new type of difference class of interval numbers. Proyecciones. Revista De Matemática, 37(3), 583-591. Recuperado a partir de http://www.revistaproyecciones.cl/article/view/3174